You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Numerical Criteria for Contractability of Curves on Algebraic Surfaces
American Journal of Mathematics
Vol. 84, No. 3 (Jul., 1962), pp. 485-496
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2372985
Page Count: 12
You can always find the topics here!Topics: Algebra, Isomorphism, Mathematical surfaces, Abstract algebra, Mathematical rings, Homomorphisms, Induction assumption, Vector spaces, Hypersurfaces, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1962 The Johns Hopkins University Press